# SDR FDEA201901020007

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 149N755327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CANTED BEAM UNDER WING TO BODY FAIRING 197AL B/S 1040-1060 CORRODED OUTSIDE PERMITTED LIMITS IAW SRM 53-00-71-1A ALLOWABLE DAMAGE 1, FIG 101, DETAIL IV AND VII, REV 125. INSTALLED NEW BEAM IAW SRM 51-40-02 REV 125 AND DRAWING 149N7553 REV C.
